| Model Number |
F10246-2530P |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Fistula (1862)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It is unlikely that the device caused or contributed to the anastomotic leak after initial repair.This leak likely led to fistula and abscess formation.While some suture was noted at the skin fistula site and was removed, it did not affect the overall abdominal wall repair and the patient is recovering.
Event or Problem Description
A patient underwent a dual anastomosis case on (b)(6) 2024, during which anastomoses were performed on the upper and lower colon.After this, a complex abdominal wall closure was conducted.The lower anastomosis leaked and the patient was re-admitted on (b)(6) 2024.A ct identified abscess was drained with a second drainage on (b)(6) 2024.A fistula formed from this lower anastomosis.Intestinal failure treatment commenced along with total parenteral nutrition and surgical sclerosis of the fistula until well enough for repair of lower anastomosis fistula which was scheduled for (b)(6) 2025.A skin fistula presented including the presence of polypropylene suture.A reoperation was conducted to remove a portion of suture material with the abdominal wall repair noted to be intact.